# SDR UIEA2021100302168

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 285T009311
- Part serial: D01487
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R PACK OFF EICAS W/ TWO ENG'S RUNNING. PACK OFF (RH) DISCREET LIGHT ILLUMINATED.( TRANSFERRED TO MDDR 154525 IAW MEL 21-51-01-01. DUE DATE 13OCT21. PLACARDS INSTALLED.  /  CVG MX, 04OCT, LP 1391234, ITEM M4: REMOVED AND REPLACED R/H PACK FLOW CONTROL PC CARD M864, REF B767 AMM 21-51-09. PERFORMED NO.1 & NO.2 ENGINE RUNS. REF 71-00-00 & 21-51-09, OPS CK GOOD. THIS CLEARS DMI 154525. MCC NOTIFIED, PLACARDS REMOVED. DSPCH: DP 1518 )
